# SDR DALA2024090408732

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- AMDS 2740-01114-07 STEP 6: DUE RESULT OF THE STEP 6A "ADJUST THE HORIZONTAL STABILIZER TRIM SYSTEM AND SHUTOFF CONTROL SYSTEM AMM 27-40-00 820-801. SUMMARY NRC 00298: HORIZONTAL STABILIZER TRIM SYSTEM AND SHUTOFF CONTROL SYSTEM WAS ADJUSTED PER B717-200 AMM 27-40-00 820-801 AND RESULT OF THE STEP 6A IN AMDS 2740-01114-07 WAS CORRECTED. ASSOCIATED AA 2740-01114 ADDED FOR AC 9550. (LP #0532122)
